Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 37, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 4, 2020, 11:37 AM CDT for Johnson County, Linn County, Miami County, Kansas; Bates County, Cass County, Jackson County, Missouri. It was in force for 53 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2020, 11:37 AM CDT (16:37 UTC)
- Expired
- May 4, 2020, 12:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Johnson County, KS, Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 31 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 11:45 AM CDT | TSTM WND GST 78 | Olathe, KS | WIND GUST MEASURED AT OJC. |
| May 4, 11:48 AM CDT | TSTM WND GST 75 | 3 W Stanley, KS | . |
| May 4, 11:48 AM CDT | TSTM WND GST 75 | 3 W Stanley, KS | |
| May 4, 11:50 AM CDT | HAIL 0 | 3 W Stanley, KS | |
| May 4, 12:00 PM CDT | TSTM WND GST 60 | Raymore, MO | |
| May 4, 12:01 PM CDT | TSTM WND GST 65 | 3 Sw Lee'S Summit, MO | WINDS ESTIMATED 60+...BLEW PART OF FENCE OVER. |
| May 4, 12:02 PM CDT | HAIL 1 | 2 N Archie, MO | |
| May 4, 12:08 PM CDT | TSTM WND GST 74 | Lee'S Summit, MO | LEES SUMMIT AIRPORT REPORTED WIND GUST OF 74 MPH. |
| May 4, 12:11 PM CDT | TSTM WND GST 64 | Garden City, MO | |
| May 4, 12:16 PM CDT | TSTM WND DMG | 1 N Belton, MO | REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. |
| May 4, 12:17 PM CDT | TSTM WND DMG | Garden City, MO | TREES BLOCKING SEVERAL ROADS. CAR PORT WAS LIFTED AND BLOWN INTO A LOCAL BACK. POWER LINES DOWN. TWO TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 7 IN GARDEN CITY AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 6:33 AM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
619
WUUS53 KEAX 041637
SVREAX
KSC091-107-121-MOC013-037-095-041730-
/O.NEW.KEAX.SV.W.0037.200504T1637Z-200504T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1137 AM CDT Mon May 4 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Eastern Miami County in east central Kansas...
Northern Linn County in east central Kansas...
Southeastern Johnson County in east central Kansas...
Cass County in west central Missouri...
Northwestern Bates County in west central Missouri...
Southern Jackson County in west central Missouri...
* Until 1230 PM CDT.
* At 1137 AM CDT, severe thunderstorms were located along a line
extending from Gardner to near Paola to Parker, moving east at 50
mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Kansas City, Overland Park, Olathe, Lee's Summit, Blue Springs,
Lenexa, Leawood, Raytown, Grandview, Belton, Raymore, Grain Valley,
Harrisonville, Pleasant Hill, Spring Hill, Greenwood, Peculiar,
Louisburg, Lake Lotawana and Adrian.
This includes the following highways...
Interstate 70 in Missouri near mile marker 22.
Interstate 35 in Kansas between mile markers 214 and 221.
Interstate 470 between mile markers 0 and 14.
Interstate 435 between mile markers 68 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3829 9499 3860 9482 3892 9484 3903 9424
3876 9412 3866 9413 3857 9411 3833 9430
TIME...MOT...LOC 1637Z 264DEG 46KT 3883 9490 3861 9479 3832 9500
HAIL...<.75IN
WIND...70MPH
$$
Leighton2 follow-up statements
374
WWUS53 KEAX 041659
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1159 AM CDT Mon May 4 2020
KSC091-107-121-MOC013-037-095-041730-
/O.CON.KEAX.SV.W.0037.000000T0000Z-200504T1730Z/
Miami KS-Linn KS-Johnson KS-Cass MO-Bates MO-Jackson MO-
1159 AM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EASTERN MIAMI...NORTHEASTERN LINN...SOUTHEASTERN JOHNSON...
CASS...NORTHWESTERN BATES AND SOUTHERN JACKSON COUNTIES...
At 1158 AM CDT, severe thunderstorms were located along a line
extending from near Lee's Summit to near Harrisonville to 6 miles
southeast of Drexel, moving east at 60 mph. 80 mph winds have been
reported from KOJC airport in Olathe.
These are very dangerous storms.
HAZARD...80 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Kansas City, Overland Park, Lee's Summit, Blue Springs, Leawood,
Raytown, Grandview, Belton, Prairie Village, Raymore, Grain Valley,
Harrisonville, Pleasant Hill, Greenwood, Peculiar, Louisburg, Lake
Lotawana, Adrian, Garden City and La Cygne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3830 9480 3862 9470 3895 9469 3903 9424
3876 9412 3866 9413 3857 9411 3833 9430
TIME...MOT...LOC 1658Z 261DEG 53KT 3891 9443 3869 9432 3840 9453
HAIL...<.75IN
WIND...80MPH
$$
Leighton900
WWUS53 KEAX 041716
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1216 PM CDT Mon May 4 2020
KSC091-107-121-041725-
/O.CAN.KEAX.SV.W.0037.000000T0000Z-200504T1730Z/
Miami KS-Linn KS-Johnson KS-
1216 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MIAMI...NORTHEASTERN
LINN AND SOUTHEASTERN JOHNSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
west central Missouri.
LAT...LON 3832 9461 3868 9446 3897 9457 3903 9424
3876 9412 3866 9413 3857 9411 3833 9430
TIME...MOT...LOC 1715Z 264DEG 46KT 3893 9415 3871 9404 3842 9425
$$
MOC013-037-095-041730-
/O.CON.KEAX.SV.W.0037.000000T0000Z-200504T1730Z/
Cass MO-Bates MO-Jackson MO-
1216 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR CASS...NORTHWESTERN BATES AND SOUTHERN JACKSON COUNTIES...
At 1215 PM CDT, severe thunderstorms were located along a line
extending from near Lone Jack to near Kingsville to near Adrian,
moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Kansas City, Lee's Summit, Blue Springs, Raytown, Grandview, Belton,
Raymore, Grain Valley, Harrisonville, Pleasant Hill, Greenwood,
Peculiar, Lake Lotawana, Adrian, Garden City, Archie, Lake Winnebago,
Lone Jack, Lake Tapawingo and East Lynne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3832 9461 3868 9446 3897 9457 3903 9424
3876 9412 3866 9413 3857 9411 3833 9430
TIME...MOT...LOC 1715Z 264DEG 46KT 3893 9415 3871 9404 3842 9425
HAIL...1.00IN
WIND...70MPH
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:14 AM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, May 4, 6:14 AM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 614 AM CDT Mon May 4 2020 .Discussion... Issued at 358 AM CDT MON MAY 4 2020 A complex forecast is in store for the region today with multiple rounds of showers and thunderstorms expected, some likely to be severe at times. Currently, a shortwave trough has supported cyclogenesis over eastern Colorado. Elevated storms have been ongoing along the CO/NE border throughout the night along the leading edge of a LLJ and mid level frontogenetic boundary. This complex of storms will become a major player in the evolution of our severe weather today as CAM guidance continues to trend towards a MCS developing from this region. Synoptically, this set up looks likely as a elevated warm front currently over central OK quickly advects northward with frontogenesis strengthening this morning. This will allow the current MUCAPE field of 1000-2000 J/kg over western and southern KS to move northward providing a favorable path for any MCS that develops. Corfidi vectors of 40-50kts favor a E then ESE movement which would take any MCS near the KS/NE border right into our CWA and possibly the KC Metro. To complicate this possible scenario, elevated convection is expected to develop quickly along the elevated frontogenetic boundary between 850-700mb forming over south central Kansas. With plenty of MUCAPE and effective shear(50+kts)to work with, these storms will quickly develop strong updrafts which may become supercellular in a NW-SE orientation along the boundary. Storm motion and effective shear vectors will be oriented off the boundary which may allow these storms to stay discrete longer. This may inhibit a strong cold pool from developing which would limit the main severe threat to large hail. The factor that may alter this assessment is if that MCS can get going and ride along that boundary then winds may be realized to the surface. If that were to occur the forward propagation vectors according to soundings would be around 70kts. So this forecast will very much depend on which of the two features develops and becomes predominant first. We are leaning towards the MCS not developing quick enough and the discrete elevated storms becoming the main mode as the warm front lifts into our area. This would put possible severe storms near the KS/MO border around 9-10am with large hail, heavy rain, and frequent lightning. The MCS may then become the second round of possible severe weather as it moves into the area roughly around 1-2pm, according to the CAM solutions. As the low pressure system passed to the south of the KC Metro in the late afternoon another possible round of severe weather could occur along the cold front in our southern CWA near Clinton and Sedalia with wind becoming a bigger player. The main threat with this third feature looks to be more of an issue for Springfield, but would be worth monitoring if things shifted slightly north. Stratiform precipitation may lag behind through most of the late afternoon and evening depending on how big this complex gets today, which will keep us rather cool with highs only in the low to mid 60s. Low clouds and an inverted surface trough over northern Missouri will keep a good portion of our area cooler going into Tuesday. A 10 degree temperatures gradient will set up from KC to Kirksville with 67 to 57F forecasted as KC clears out later in the afternoon. A fall like synoptic pattern will then set up with straight northerly flow and high pressure in place through Thursday. This will keep our temperatures mild with highs in the low to mid 60s through the work week. Some isolated showers may form up over central Missouri Wednesday, but not all guidance is on board with the shortwave that will cause that, so PoPs remain on the lower end. Models continue to show a quick moving shortwave in the NW flow aloft pushing through Friday, brining rain chances back to the region. Low temperatures Saturday are worth monitoring as we could see frost-like temperatures over northern Missouri Saturday morning as a very unseasonably cold air mass overtakes the eastern portion of the country, with us being on the western edge. && .Aviation...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 608 AM CDT MON MAY 4 2020 This forecast period will be very active with impacts to aviation with multiple rounds of thunderstorms early in the period and IFR/MVFR ceilings in the evening through the overnight hours. Scattered thunderstorms are forming over central and western Kansas currently. These storms are expected to build into the KS/MO state line region by 15-16Z with the greatest chance of on- station thunderstorms being after 17-18Z. These storms will likely cause impacts and could become severe with damaging wind gusts and large hail possible, especially along and south of the Missouri River. As the thunderstorms start to move to the east of the terminals a IFR ceilings will quickly overtake the area. The rain will likely stop around midnight, but the IFR ceilings will persist overnight until just before sunrise tomorrow when they rise to MVFR. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Barham Aviation...Barham
Hazardous weather outlook, May 4, 5:18 AM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 518 AM CDT Mon May 4 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 518 AM CDT Mon May 4 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms will move into the area later this morning and persist through the afternoon hours. A few of these storms may be severe, especially south of Interstate 70. Heavy rainfall leading to localized flooding will also be possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected for the remainder of the week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 4, 9:15 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
915 AM CDT Mon May 4 2020
KSZ025-102-103-MOZ020-028-041500-
Doniphan KS-Atchison KS-Leavenworth KS-Platte MO-Buchanan MO-
915 AM CDT Mon May 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DONIPHAN...
NORTHWESTERN LEAVENWORTH...CENTRAL ATCHISON...SOUTHWESTERN BUCHANAN
AND NORTHWESTERN PLATTE COUNTIES UNTIL 1000 AM CDT...
At 915 AM CDT, Doppler radar was tracking a strong thunderstorm near
Valley Falls, moving northeast at 50 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Atchison, Rushville, Lancaster, Lewis And Clark Village, Doniphan, De
Kalb, Farmington, Iatan, Potter, Cummings, Bean Lake and Lewis And
Clark Vi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Kansas...and northwestern and west central Missouri.
LAT...LON 3975 9515 3960 9483 3931 9517 3942 9518
3942 9545 3943 9546
TIME...MOT...LOC 1415Z 218DEG 42KT 3929 9540
LeightonSpecial weather statement, May 4, 9:23 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
923 AM CDT Mon May 4 2020
KSZ103-105-041515-
Johnson KS-Leavenworth KS-
923 AM CDT Mon May 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH AND NORTHWESTERN
JOHNSON COUNTIES UNTIL 1015 AM CDT...
At 923 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grantville, or near Topeka, moving east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Leavenworth, De Soto, Tonganoxie, Linwood, Easton, Reno, Jarbalo and
Clearview City.
This includes Kansas Turnpike between mile markers 206 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern and east central Kansas.
LAT...LON 3935 9518 3940 9496 3892 9494 3892 9506
3899 9507 3898 9509 3896 9508 3897 9511
3897 9513 3898 9516 3896 9517 3897 9519
TIME...MOT...LOC 1423Z 263DEG 33KT 3909 9557
LeightonLocal storm report, May 4, 9:52 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL PARKER 38.33N 94.99W
05/04/2020 E1.50 INCH LINN KS PUBLIC
&&Local storm report, May 4, 10:11 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL BEAGLE 38.42N 94.95W
05/04/2020 E1.25 INCH MIAMI KS TRAINED SPOTTER
HAM RADIO OPERATOR.
&&Special weather statement, May 4, 10:53 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1053 AM CDT Mon May 4 2020
MOZ029>031-037-038-041645-
Ray MO-Carroll MO-Lafayette MO-Jackson MO-Clay MO-
1053 AM CDT Mon May 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...SOUTHERN
RAY...SOUTHWESTERN CARROLL...LAFAYETTE AND NORTHEASTERN JACKSON
COUNTIES UNTIL 1145 AM CDT...
At 1053 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Tapawingo, or near Independence, moving east at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Raytown,
Liberty, Grain Valley, Oak Grove, Richmond, Odessa, Higginsville,
Lexington, Sugar Creek, Buckner, Claycomo, Courtney, Orrick,
Wellington, Lake Tapawingo and Norborne.
This includes the following highways...
Interstate 70 in Missouri between mile markers 10 and 53.
Interstate 470 between mile markers 11 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
west central Missouri.
LAT...LON 3896 9445 3919 9449 3932 9368 3893 9365
3894 9383 3893 9384
TIME...MOT...LOC 1553Z 264DEG 42KT 3909 9432
LeightonThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:12 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 33 min |
| May 4, 9:15 AM CDT | Special Weather Statement | EAX | Atchison | 45 min |
| May 4, 9:20 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 40 min |
| May 4, 9:23 AM CDT | Special Weather Statement | EAX | Leavenworth | 52 min |
| May 4, 9:39 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 36 min |
| May 4, 9:43 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 47 min |
| May 4, 9:56 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 34 min |
| May 4, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 45 min |
| May 4, 11:09 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 51 min |
| May 4, 11:52 AM CDT | Special Weather Statement | EAX | Wyandotte | 38 min |
| May 4, 10:29 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 4, 10:53 AM CDT | Special Weather Statement | EAX | Jackson, Lafayette | 52 min |
| May 4, 12:08 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette and 1 more | 37 min |
| May 4, 12:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 4, 12:41 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis | 49 min |
| May 4, 1:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 39 min |
| May 4, 2:42 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.